MathSciNet Relay Station
MathSciNet bibliographic data
MR2185500 91B28 (49L20 60J65 93E20)
Yang, Hailiang; Zhang, Lihong Optimal investment for insurer with jump-diffusion risk process. Insurance Math. Econom. 37 (2005), no. 3, 615–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement